Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 461452, 11 pages
Research Article

Comparison Theorems for the Position-Dependent Mass Schrödinger Equation

Theoretical Physics Department, FFEKS, Dniepropetrovsk National University, 72 Gagarin Avenue, Dniepropetrovsk 49010, Ukraine

Received 13 August 2011; Accepted 13 September 2011

Academic Editor: E. Yomba

Copyright © 2012 D. A. Kulikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. A. Kulikov, “Comparison Theorems for the Position-Dependent Mass Schrödinger Equation,” ISRN Mathematical Physics, vol. 2012, Article ID 461452, 11 pages, 2012. doi:10.5402/2012/461452